# SDR AALA201804279023

- Difficulty date: April 26, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 11,409 hours, 4,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C4771
- Condition: Faulty
- Location: Evac Slide
- Part time: 11,442 hours, 4,417 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2R SLIDE PRESSURE INDICATION INOPERABLE. REPLACED DOOR 2R ESCAPE SLIDE RESERVOIR PER AMM 25-62-49.OPERATIONS CHECK GOOD.
